# SDR CALA2013110892755

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 74,168 hours, 27,353 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Filter
- Condition: Clogged
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WATER LEAKING IN AFT GALLEY.  FLIGHT ATTENDANTS STATED THAT THERE WAS VISIBLE SMOKE & ACRID SMELL COMING FROM BETWEEN THE GALLEY CARTS & THE GALLEY COUNTER.  COULD FIND NO EVIDENCE OF ANY COMPONENT CAUSING ODOR OR SMOKE, OPERATED ALL GALLEY COMPONENTS & LIGHTING, ALL OPERATIONS NORMAL.  BOTH COFFEEMAKER DRAIN FILTERS CLOGGED CAUSING OVERFLOW ONTO REAR OF COUNTER & WAS SOURCE OF WATER ON GALLEY FLOOR AREA.  DUE TO WATER GATHERING IN COFFEEMAKER TRAYS, BOTH COFFEEMAKERS REPLACED PRECAUTIONARY. WARMERS, CHILLER, LIGHTS, ALL OPERATIONS NORMAL.  REMOVED & REINSTALLED GALLEY ELECT PANELS TO CHECK FOR ANY EVIDENCE OF ARCING OR OVERHEATING, FOUND NONE IAW 25-32-95.
